Skip to content Skip to navigation

Variational Inequality with Evolutional Curl Constraint in a Multi-Connected Domain

Commun. Math. Anal.
Volume 20, Number 1 (2017), 1 - 26

Variational Inequality with Evolutional Curl Constraint in a Multi-Connected Domain

Price: $20.00

Abstract

We consider a system of quasilinear parabolic type equations involving operator curl associated with the Maxwell equations in a multi-connected domain. The paper is a continuation of the author's previous paper. We deal with a variational inequality with curl constraint. It is an extension of the results of Miranda et al. for $p$-curl system.